# SDR DXTA2023020680000

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 560A0297
- Aircraft time: 1,322 hours, 857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: UNABLE TO LATCH MAIN CABIN DOOR CLOSED FROM EITHER INSIDE THE AIRCRAFT OF FROM THE OUTSIDE.
//SIGNOFF// FOUND 2ND FROM UPPER AFT DOOR PIN OUT OF SEQUENCE. GAINED ACCESS TO PINS, RESET PIN & CLOSED ALL ACCESS IAW CE-680A MM 52-10-50 OPS CHECKS GOOD IAW CE-680A MM 52-10-00
